Hemi-Slant Submersions

Articles > Article · 2015

Authors: HAKAN METE TAŞTAN, Bayram ŞAHİN, ŞENER YANAN

MEDITERRANEAN JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2015, vol 13, pp 2171-2184

DOI: 10.1007/s00009-015-0602-7

Summary

As a generalization of anti-invariant submersions, semi-invariant submersions and slant submersions, we introduce the notion of hemi-slant submersion and study such submersions from Kahlerian manifolds onto Riemannian manifolds. After we study the geometry of leaves of distributions which are involved in the definition of the submersion, we obtain new conditions for such submersions to be harmonic and totally geodesic. Moreover, we give a characterization theorem for the proper hemi-slant submersions with totally umbilical fibers.

View details